# SDR QXEA2014072100581

- Difficulty date: July 14, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED.  LOCATED, DRILLED AND COUNTERSUNK NEW REPAIR DOUBLER AND LOCATE & DRILLED TWO PACKERS IAW RD8/4-53-6274 ISSUE 1, DATED 7/9/14, STEPS 9 AND 10.  REPAIRED EXISTING COUNTERSINKS UNDER DOUBLER REF RD8/4-53-6274 ISSUE 1 7/6/14 STEP 8. STEPS 1-7 OF RD8/4-53-6274 ISS.1.  SCREW HOLES TRANSFERRED TO REPAIR DOUBLER AND REPAIR MEMBERS INSTALLED REF Q400 S.R.M. 51-40-07/51-42-05 RD8/4-53-6274 ISSUE 1 STEPS 11-15 DATED 6/18/14 COMPLETED. RESTORED FINISH TO REPAIRED AREA REF. TASK CARD RD8/4-53-6274/3 STEPS 9-12.
